Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I am suffering from epilepsy and it seems to relate to the seizures.

my blood pressure is normally 105 over 65, i suffer epilepsy . my chest is really tight and sore so i checked my blood pressure it is now 172 over 116, any sugestions to bring it down please or ill end up having grand mal seizures tonight. im not on any medication for the seizures as they are under investigation, have suffered seizures the past 17 months after a fall, and i usually have up to 8 grandmals daily and up to 16 plus partials daily. i had a steroid injection in my hip 3 months ago, i had 12 days with no seizures (sorry tring to give some background)also my face on my right has dropped, like bells palsy but it isnt, it seems to relate to the seizures, thanks kerry
Asked On : Wed, 19 May 2010
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
HI well come to Hcm.
Since your BP is172 over 116 is quite high, dropping the face on rt side if not bells
palsy it could be due to upper motar palsy of lt side of facial nerve palsy due to
devoloping CV stroke, No point bringing down BP only you got to consult your doctor
immediately and if advices submit for Ct brain immediately. You should not wait this
advice is on history base only clinical examination will give final conclusion. Thanks
Answered: Sun, 11 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor